I have taken medicine for schizophrenia for 6 months. Now I am alight no relapse during this time and my doctor also confirmed. He change my medicine to amisulpride 400 to arpizol 15 mg. I don't know why. But I feel very tired now. How can I get ride of my tiredness because I couldn't do any work. Please help me.
Ask Free Question
Dear lybrate-user, schizophrenia has both positive symptoms (hallucinations, delusions, disorganised thoughts) and negative symptoms (tiredness, lack of interest in any goal directed activity, lack of pleasure, restricted vocabulary, apathy, etc.) probably you would have become alright because of relief from positive symptoms. The negative symptoms also need treatment (amisulpride and aripiprazole). Please don't stop these medicines. Discuss with your psychiatrist. She/he may add an antidepressant or occupational therapy to get rid of your tiredness. She/he may find a hormonal or deficiency cause for your tiredness and treat it.
Take help from the best doctors
Ask a free question
Get FREE multiple opinions from Doctors